Alert archive / California / Wind Advisories in 2014
Wind Advisory 9, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jun 10, 2014, 6:45 PM PDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2014, 6:45 PM PDT (01:45 UTC)
- Expired
- Jun 12, 2014, 8:00 PM PDT
- In force
- 49 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
925 WWUS76 KSTO 110145 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 645 PM PDT TUE JUN 10 2014 ...STRONG DELTA BREEZE OVERNIGHT... .A STRONG DELTA BREEZE WILL BRING WINDY CONDITIONS TO THE DELTA OVERNIGHT. THE STRONGEST SUSTAINED WINDS SHOULD TOP OUT IN THE MID 30S WITH MID 40S FOR THE STRONGEST GUSTS. THE COULD CAUSE BLOWING DEBRIS...DIFFICULT DRIVING CONDITIONS AND WEAKER TREE LIMBS TO BREAK. CAZ018-111200- /O.NEW.KSTO.WI.Y.0009.140611T0145Z-140611T1200Z/ CARQUINEZ STRAIT AND DELTA- 645 PM PDT TUE JUN 10 2014 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THROUGHOUT THE NIGHT. * LOCATIONS INCLUDE: FAIRFIELD...SUISUN CITY. * IMPACTS: BLOWING DEBRIS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND OF 30 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS GREATER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
1 follow-up statement
238 WWUS76 KSTO 130309 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 809 PM PDT THU JUN 12 2014 CAZ018-130415- /O.EXP.KSTO.WI.Y.0009.000000T0000Z-140613T0300Z/ CARQUINEZ STRAIT AND DELTA- 809 PM PDT THU JUN 12 2014 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jun 10, 2:04 PM PDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jun 10, 2:04 PM PDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 204 PM PDT Tue Jun 10 2014 .Synopsis... Things still on track for a cool down in the weather through Friday...with temperatures down into the 80s. Temperatures warm back up into 90s over the weekend. Weather system bringing cooler temperatures will bring wind and fire concerns Wednesday and Thursday far northern areas of forecast area. && .Discussion... First things first...looks like delta breeze will make it into most of Southern Sacramento Valley late this afternoon and evening. This will cool down temperatures from 10 to 20 degrees as it does. After this...an upper level trough will slowly push across Pacific Northwest into Washington/Oregon area on Thursday afternoon. This will bring cooler temperatures both tomorrow and Thursday in the 80s. The trough will bring some winds that will create some bad fire weather conditions...highlighted in fire weather discussion below. Friday...area will be in a west to northwest flow aloft as upper system kicks into Montana. This will allow temperatures to increase a bit...but still in the 80s most areas. Rasch && .Extended Discussion (Saturday through Tuesday) Models diverge through the extended forecast period. Over the weekend into Monday, the main theme is Interior NorCal residing under a drier northwesterly flow aloft with weak embedded waves moving through. These features will have little impact other then to perhaps bring periods of locally breezy conditions over higher terrain. High temperatures expected in the lower 90s for the Central Valley with mostly 70s to 80s for the mountains and foothills. By Tuesday, the oper GFS develops a weak upper low off the California coast while the ECMWF-HiRes/GEM suggest increasing heights with building ridging. Have leaned towards the majority, and thus advertise an additional 3 to 5 degrees of warming day 7. && .Aviation... Wly flow alf as weak upr trof conts ovr Intr NorCal. VFR conds nxt 24 hrs exc lcl MVFR/IFR poss in ST vcnty of Delta btwn 10z- 19z Wed. Lcl SWly sfc wnd gsts up to 35 kts poss thru Delta this aftn into tngt. && .STO Watches/Warnings/Advisories... red flag warning until 5 pm pdt this afternoon central sacramento valley...clear lake/southern lake county...mountains southwestern shasta county to northern lake county...northern sacramento valley...shasta lake area / northern shasta county. fire weather watch from thursday afternoon through thursday evening burney basin / eastern shasta county. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:10 PM PDT | Red Flag Warning | STO | 3 hr | |
| Jun 11, 9:26 AM PDT | Red Flag Warning | STO | 11 hr | |
| Jun 11, 9:26 AM PDT | Red Flag Warning | STO | 38 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.